# SDR UALA2008122607012

- Difficulty date: December 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 63,524 hours, 18,531 cycles
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 388250017
- Part serial: A730C
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RTFL DUE TO APU NO START AT ALTITUDE.  PILOT REPORTS:  APU HUNG AT 27 PERCENT DURING ALTITUDE OF 34,000 MSL AND THEN FAULTED, SHUT DOWN.  REPLACED APU FUEL CONTROL DUE TO FAULTY FUEL SOLENOID.
